<< Previous Topic | Next Topic >>Return To Index  

Need less sleep

June 13 2006 at 7:51 PM
Mawech 

If I take Manplus late at night I wake up earlier the next morning. Is this a typical effect or is it just me? I've noticed the same thing several times, so I know it's definitely happening when I take Manplus.

 
 Respond to this message   
AuthorReply
Anonymous

Re: Need less sleep

July 20 2006, 10:42 AM 

I notice the same thing too. I seem to sleep a lot less these last couple of weeks since I've been taking manplus. Then again it might just be the hot weather, I don't know. Manplus is supposed to be energising, so maybe I just don't need as much sleep.

 
 Respond to this message   
Tony

Re: Need less sleep

August 15 2006, 4:17 PM 

I can only assume the energising effect leaves you needing less sleep. To be honest I haven't noticed that myself.

 
 Respond to this message   
 
  << Previous Topic | Next Topic >>Return To Index